# SDR ASAA2016021515459

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 72,652 hours, 41,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT EXIT SIGN ROW 16 DEF FELL DOWN DURING FLIGHT/IS NOT SECURE. ACFT GROUNDED. R & R EXIT SIGN ASSY ON WALL OF ROW 16 DEF AS REQUIRED.  OPS CHECKED GOOD, IAW AMM 33-51-11.
